# SDR AALA20100109DFW16

- Difficulty date: January 7, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 34,921 hours, 4,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 39G HAS ONE LAMP INOPERATIVE.  RELAMPED SEAT 39G.
